# SDR UIEA2019072604862

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,157 hours, 16,932 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"FWD CGO BACK UP " EICAS MSG. ( TROUBLESHOOT PER FIM FT 21-61 TR 803, NO FAULTS FOUND AT THIS TIME. A/C OK FOR SERVICE. )
